Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On property I for knots in $ S\sp 3$

Author: Xingru Zhang
Journal: Trans. Amer. Math. Soc. 339 (1993), 643-657
MSC: Primary 57M25; Secondary 57N10
MathSciNet review: 1154545
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the question of which knot surgeries on $ {S^3}$ can yield $ 3$-manifolds homeomorphic to, or with the same fundamental group as, the Poincaré homology $ 3$-sphere.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M25, 57N10

Retrieve articles in all journals with MSC: 57M25, 57N10

Additional Information

Keywords: Knots, Dehn surgery, property I
Article copyright: © Copyright 1993 American Mathematical Society